Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How much time does it take to get rid of the side effects of Piriton?

i have been taking piriton for about two years for bronchiatasis as my doctor said it would be ok but i have decided to stop taking it due to some side effects which were troubling how long does it take to come out of your system and will these other symptoms go away my name is joan and i am 58 years old . dry mouth, stomach problems , also occassional anxiety,
Wed, 23 Oct 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The effects develop within 30 minutes, are maximal within 1 to 2 hours and last 4 to 6 hours. The plasma half-life has been estimated to be 12 to 15 hours.

You can cope with your side effects as below:

dry mouth - chew sugar-free gum or suck sugar-free sweets.

Stomach problem - it may help if you don't eat rich or spicy food while you're taking piriton.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr SAMEEN BIN NAEEM, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Gastrointestinal cancer


How much time does it take to get rid of the side effects of Piriton?

Hello, The effects develop within 30 minutes, are maximal within 1 to 2 hours and last 4 to 6 hours. The plasma half-life has been estimated to be 12 to 15 hours. You can cope with your side effects as below: dry mouth - chew sugar-free gum or suck sugar-free sweets. Stomach problem - it may help if you don t eat rich or spicy food while you re taking piriton. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr SAMEEN BIN NAEEM, General & Family Physician